Day 1	Tuesday, August 5, 2025 – Live Online via Zoom
	Instructor will email the Zoom link
1:00-1:45 PM	Icebreaker, Welcome & Staff intro, pre-test, hi from Dr. Marty Main, agenda overview
1:45-2:00 PM	Getting comfortable with Zoom/testing technology
2:00-2:45 PM	Guest presentation: Introduction to Rookery Bay Research Reserve
2:45-3:00 PM	BreakBreak
3:00-3:15 PM	Present instructions for "on-your-own" assignments
3:15-3:30 PM	Guest presentation: What is iNaturalist?
3:30-4:00 PM	Introduce group projects and manual- assign breakout rooms
Homework	Instructions and online links provided in Google Drive. Please complete before the next live meeting.
90 minutes	<ol> <li>Review the following chapters: Interpretation and Introduction to Coastal Systems (60 min). You will read through your course manual on your own, to prepare for the live lecture.</li> <li>Watch Estuarine Systems Video (34 min)</li> </ol>
Day 2	Thursday, August 7, 2025 – Live Online via Zoom
12:45-1:00 PM	Option to join early: instructors available, group breakout rooms open
1:00-1:15 PM	Debrief Estuarine Systems Video
1:15-2:15 PM	Introduction to Coastal Systems Lecture
2:15-2:30 PM	BreakBreak
2:30-3:30 PM	Interpretation Lecture + Birds of a Feather video & Outdoor mistakes video
3:30-3:45 PM	Identify estuarine environments and field assignment
3:45-4:00 PM	Group breakout rooms
Homework	Instructions and online links provided in Google Drive. Please complete before the next live meeting.
60 minutes	<ol> <li>Review the following chapters: Invertebrates and Marine &amp; Estuarine Environments (60 min). You will read through your course manual on your own, to prepare for the live lecture.</li> </ol>
Day 3	Friday, August 8, 2025 –Field Experience (In-Person or Self-Guided)
<b>In-Person</b> 9:30 AM -1:00 PM	Visit <b>Rookery Bay NERR's Environmental Learning Center</b> to get an introduction to Florida's coastal environment and fulfill your Estuarine Environment field trip requirement. Meet the local critters that inhabit our aquariums, learn about the research and monitoring efforts taking place at Rookery Bay and see how our exhibitory and public messaging conveys our overall mission of conservation.
Self-Guided	Field Experience to an Estuarine Environment (210 min)

Day 4	Tuesday, August 12, 2025 – Live Online via Zoom
12:45-1:00 PM	Option to join early: instructors available, group breakout rooms open
1:00-1:30 PM	Debrief Field Experience to Estuarine Environment
1:30-2:30 PM	Invertebrates Lecture
2:30-2:45 PM	BreakBreak
2:45-3:45 PM	Marine & Estuarine Environments Lecture
3:45-4:00 PM	Group breakout rooms
Homework	Instructions and online links provided in Google Drive. Please complete before the next live meeting.
90 minutes	<ol> <li>Watch Beach and Dunes Systems Video (34 min)</li> <li>Review the following chapters: Saltwater Fish and Coastal Uplands (60 min). You will read through your course manual on your own, to prepare for the live lecture.</li> </ol>
Day 5	Thursday, August 14, 2025 – Live Online via Zoom
12:45-1:00 PM	Option to join early: instructors available, brainteaser
1:00-1:15 PM	Debrief Beach and Dune Systems Video
1:15-2:15 PM	Saltwater Fish Lecture
2:15-2:30 PM	BreakBreak
2:30-3:30 PM	Coastal Uplands Lecture
3:30-3:45 PM	Identify estuary habitats and field assignment
3:45-4:00 PM	Group breakout rooms
Homework	Instructions and online links provided in Google Drive. Please complete before the next live meeting.
60 minutes	1. Review the following chapters: <b>Coastal Birds</b> and <b>Amphibians &amp; Reptiles</b> (60 min). You will read through your course manual on your own, to prepare for the live lecture.
Day 6	Friday, August 15, 2025 – Field Experience (In-Person or Self-Guided)
<b>In-Person</b> 8:00 -11:30 AM	COASTAL UPLANDS FIELD EXPERIENCE: Join Rookery Bay Reserve Staff at the <b>Briggs Boardwalk on</b> <b>Shell Island Road in Naples</b> to fulfill your Beach and Dune System Field Experience requirement. Here, we will explore the unique features that make up our coastal uplands. While strolling on the boardwalk, you will have a chance to witness the transitions from numerous habitats. Following the exploration of the Boardwalk, we will discuss the importance of monitoring Sentinel Sites for long term changes in the area and explore unique historical sites in a protected scrub habitat.
Self-Guided	Field Experience to Beach and Dune System (210 min)

Day 7	Tuesday, August 19, 2025 – Live Online via Zoom
12:45-1:00 PM	Option to join early: instructors available
1:00-1:30 PM	Debrief Self-guided Field Experience to Coastal Uplands (7 share)
1:30-2:30 PM	Coastal Birds Lecture
2:30-2:45 PM	BreakBreak
2:45-3:45 PM	Amphibians & Reptiles Lecture
3:45-4:00 PM	Group breakout rooms
Homework	Instructions and online links provided in Google Drive. Please complete before the next live meeting.
60 minutes	<ol> <li>Review the following chapter: Marine Mammals (30 min). You will read through your course manual on your own, to prepare for the live lecture.</li> <li>Watch Nearshore Environment Video (25 min)</li> </ol>
Day 8	Thursday, August 21, 2025 – Live Online via Zoom
12:45-1:00 PM	Option to join early: instructors available, brainteaser
1:00-1:15 PM	Debrief Nearshore Environment Video
1:15-2:15 PM	Marine Mammals Lecture
2:15-2:30 PM	BreakBreak
2:30-2:45 PM	Identify Nearshore Habitats and field assignment
2:45-3:30 PM	Guest presentation: Audubon Florida
3:30-3:45 PM	Interpretation Theme Worksheet
3:45-4:00 PM	Group breakout rooms
Homework	Instructions and online links provided in Google Drive. Please complete before the next live meeting.
60 minutes	<ol> <li>Review the following chapter: Ethics (30 min). You will read through your course manual on your own, to prepare for the live lecture.</li> <li>Watch Human Dimensions Video_(28 min)</li> </ol>
Day 9	Friday, August 22, 2025 – Field Experience (In-Person or Self-Guided)
<b>In-Person</b> 9:00 AM-12:30 PM	Join Rookery Bay Reserve staff <b>Tigertail Beach</b> , where we will be crossing the lagoon walking to the beach to observe a cross section of the Nearshore Environment. Along the way we will see examples of different habitats found in our local estuaries. We will be focusing on the invertebrates and fish that can be observed in this area using our estuary as a nursery. We will use a seine net and complete a mud flat exploration. Expect to get wet (waist high), bring clothes that can get wet, water, sunscreen, and closed toed shoes that STAY on your feet.
Self-guided	Field Experience to a Nearshore Environment (210 min)

Day 10	Tuesday, August 26, 2025 – Live Online via Zoom
12:45-1:00 PM	Option to join early: instructors available, group breakout rooms open
1:00-1:30 PM	Debrief Self-guided Field Experience to Nearshore Environment
1:30-1:45 PM	Debrief Human Dimensions Video
1:45-2:00 PM	Break Break
2:00-3:00 PM	Ethics Lecture
3:00-3:30 PM	Complete Post-Test and review
3:30-3:50 PM	Project Presentation: Group 1 (20 min)
3:50-4:00 PM	Group breakout rooms, submit online project form course code X
Homework	Instructions and online links provided in Google Drive. Please complete before the next live meeting.
150 minutes	<ol> <li>Work in group interpretive projects either individually or in groups, to be determined by the group members (estimated 120 minutes)</li> <li>Prepare presentation to equal 5 minutes x number of people in group (estimated 30 minutes)</li> </ol>
Day 11	Tuesday, September 2, 2025 – Live Online via Zoom
Day 11 12:45-1:00 PM	Tuesday, September 2, 2025 – Live Online via Zoom         Option to join early: instructors available, group breakout rooms open
12:45-1:00 PM	Option to join early: instructors available, group breakout rooms open
12:45-1:00 PM 1:05-1:25 PM	Option to join early: instructors available, group breakout rooms open         Project Presentation: Group 2 (20 min)
12:45-1:00 PM 1:05-1:25 PM 1:30-1:50 PM	Option to join early: instructors available, group breakout rooms open         Project Presentation: Group 2 (20 min)         Project Presentation: Group 3 (20 min)
12:45-1:00 PM 1:05-1:25 PM 1:30-1:50 PM 1:55-2:15 PM	Option to join early: instructors available, group breakout rooms open         Project Presentation: Group 2 (20 min)         Project Presentation: Group 3 (20 min)         Project Presentation: Group 4 (20 min)
12:45-1:00 PM 1:05-1:25 PM 1:30-1:50 PM 1:55-2:15 PM 2:15-2:30 PM	Option to join early: instructors available, group breakout rooms open         Project Presentation: Group 2 (20 min)         Project Presentation: Group 3 (20 min)         Project Presentation: Group 4 (20 min)
12:45-1:00 PM 1:05-1:25 PM 1:30-1:50 PM 1:55-2:15 PM 2:15-2:30 PM 2:30-2:50 PM	Option to join early: instructors available, group breakout rooms open         Project Presentation: Group 2 (20 min)         Project Presentation: Group 3 (20 min)         Project Presentation: Group 4 (20 min)
12:45-1:00 PM 1:05-1:25 PM 1:30-1:50 PM 1:55-2:15 PM 2:15-2:30 PM 2:30-2:50 PM 2:55-3:15 PM	Option to join early: instructors available, group breakout rooms open         Project Presentation: Group 2 (20 min)         Project Presentation: Group 3 (20 min)         Project Presentation: Group 4 (20 min)
12:45-1:00 PM 1:05-1:25 PM 1:30-1:50 PM 1:55-2:15 PM 2:15-2:30 PM 2:30-2:50 PM 2:55-3:15 PM 3:20-3:50 PM	Option to join early: instructors available, group breakout rooms open         Project Presentation: Group 2 (20 min)         Project Presentation: Group 3 (20 min)         Project Presentation: Group 4 (20 min)
12:45-1:00 PM 1:05-1:25 PM 1:30-1:50 PM 1:55-2:15 PM 2:15-2:30 PM 2:30-2:50 PM 2:55-3:15 PM 3:20-3:50 PM 3:50-4:00 PM	Option to join early: instructors available, group breakout rooms open         Project Presentation: Group 2 (20 min)         Project Presentation: Group 3 (20 min)         Project Presentation: Group 4 (20 min)